Discrete Dynamics in Nature and Society
Volume 2 (1998), Issue 4, Pages 249-256

Chaotic attractors of two-dimensional invertible maps

Vadim S. Anishchenko, Tatjana E. Vadivasova, Galina I. Strelova, and Andrey S. Kopeikin

Nonlinear Dynamics Laboratory, Department of Physics, Saratov State University, Astrakhanskaya str. 83, 410026, Russia

Received 20 March 1998

Copyright © 1998 Vadim S. Anishchenko et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper, we investigate the characteristics of quasihyperbolic attractors and quasiattractors in Invertible dissipative maps of the plane. The criteria which allow one to diagnose the indicated types of attractors in numerical experiments are formulated.